# SDR SWAA073475

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 63,972 hours, 58,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Bs 500a S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 500A, STR 8R.  REPAIRED FRAME PER SWA EA.
